# SDR DLM88951286

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 5240 · Service Doors
- Part: Horiz Beam
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FWD SERVICE DOOR IS CRACKED ON HORIZONTAL BEAM BELOW HINGE ATTACH FITTING.  REPAIRED PER SRM 52-05 FIG 25.
